The generalized Gauss reduction algorithm

We generalize the Gauss algorithm for the reduction of two dimensional lattices from the l2-norm to arbitrary norms and extend Vallee's analysis [J. Algorithms 12 (1991), 556-572] to the generalized algorithm.

Metadaten
Author:Michael Kaib, Claus Peter Schnorr
URN:urn:nbn:de:hebis:30-12500
URL:http://www.mi.informatik.uni-frankfurt.de/research/papers.html
ISSN:0196-6774
Parent Title (English):auch in: Journal of algorithms
Document Type:Article
Language:English
Date of Publication (online):2005/07/19
Year of first Publication:1994
Publishing Institution:Universitätsbibliothek Johann Christian Senckenberg
Release Date:2005/07/19
Pagenumber:13
First Page:1
Last Page:13
Note:
The documents contained in these directories are included by the contributing authors as a means to ensure timely dissemination of scholarly and technical work on a non-commercial basis. Copyright and all rights therein are maintained by the authors or by other copyright holders, notwithstanding that they have offered their works here electronically. It is understood that all persons copying this information will adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder, auch in: Journal of algorithms, 21.1996, Nr. 3, S. 565-578
Source:http://www.mi.informatik.uni-frankfurt.de/research/papers.html
HeBIS PPN:358677599
Institutes:Mathematik
Informatik
Dewey Decimal Classification:510 Mathematik
Sammlungen:Universitätspublikationen
Licence (German):License Logo Veröffentlichungsvertrag für Publikationen

$Rev: 11761 $